# SDR GLBA2001008

- Difficulty date: January 20, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 13,297 hours, 15,167 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 20885
- Part serial: 377
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 292 hours, 350 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK, LEFT GEAR WOULD NOT RETRACT ON T/O.  REMOVED AND REPLACED UPLOCK ACTUATOR.
